MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO OPERATIONS CO. PARADIGM REAL-TIME REVEL INSULIN INFUSION PUMP MMT-523NAB; PUMP, INFUSION, INSULIN, TO BE USED WITH INVASIVE GLUCOSE SENSOR

MEDTRONIC PUERTO RICO OPERATIONS CO. PARADIGM REAL-TIME REVEL INSULIN INFUSION PUMP MMT-523NAB; PUMP, INFUSION, INSULIN, TO BE USED WITH INVASIVE GLUCOSE SENSOR
Model Number MMT-523NAB
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code Hyperglycemia (1905)
Date of Event 09/01/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.The device will be returned for analysis and further information will follow once the analysis has been completed.No conclusion can be drawn at this time.
 
Event or Problem Description
Customer reported via phone call that they experienced high blood glucose level of 426 mg/dl.Insulin pump had motor error alarm.Drive support cap was normal.Customer was able to rewind.Insulin pump had no delivery alarm and it was resolved by changing complete set.The insulin pump will be returned for analysis.
 
Additional Manufacturer Narrative
No motor error alarm or unexpected no delivery alarm noted during testing.Device passed rewind test, basic occlusion test, occlusion test, prime test, excessive no delivery test and displacement test.The motor was tested outside the device and passed.(b)(4).

Brand Name
PARADIGM REAL-TIME REVEL INSULIN INFUSION PUMP MMT-523NAB
Common Device Name
PUMP, INFUSION, INSULIN, TO BE USED WITH INVASIVE GLUCOSE SENSOR
Manufacturer (Section D)
MEDTRONIC PUERTO RICO OPERATIONS CO.
ceiba norte ind. park #50 road
juncos 00777 -386
MDR Report Key7909032
Report Number2032227-2018-33534
Device Sequence Number1346412
Product Code OYC
UDI-Device Identifier00643169202306
UDI-Public(01)00643169202306
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/20/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberMMT-523NAB
Device Catalogue NumberMMT-523NAB
Device Lot NumberA8523NABJ
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/19/2018
Initial Date Received by Manufacturer 09/10/2018
Supplement Date Received by Manufacturer12/19/2018
Initial Report FDA Received Date09/26/2018
Supplement Report FDA Received Date12/20/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
FRN MMT-332A
Outcome Attributed to Adverse Event Other;
Patient Age58 YR
Patient Weight220